# SDR SWIA201743525

- Difficulty date: May 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERSIZED HOLES IN PANEL 131AL.  REPAIRED TWO OVERSIZED HOLES IN PANEL 131AL AT 10 O'CLOCK AND 9 O'CLOCK POSITIONS IAW REO.
